MAUDE Adverse Event Report: METRIX COMPANY, THE SECURE; CONTAINER, I.V.

METRIX COMPANY, THE SECURE; CONTAINER, I.V.
Model Number 66225
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
The cap of the secure empty eva bag is fused with the port of the bag.Unable to twist off the cap to fill.The intended procedure is to uncap the bag and connect it to the em2400 compounder to pump ingredients into.No patient involved.The damaged bag was found before use.

Brand Name
SECURE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
METRIX COMPANY, THE
4400 chavenelle rd.
dubuque IA 52002
MDR Report Key10835597
Report Number10835597
Device Sequence Number11661451
Product Code KPE
UDI-Device Identifier00812496011725
UDI-Public(01)00812496011725
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/11/2020
Report Date (Section F) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66225
Device Catalogue Number66225
Device Lot NumberA6753
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/11/2020